Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
A Case of Advanced Lung Adenocarcinoma with Nvolumab-associated Dermatomyositis
Fumiaki KudoYasutaka WatanabeYuki IwaiChihiro MiwaYoshiaki NagaiHiromitsu OtaHiroki YabeToshio DemitsuKoichi HagiwaraNobuyuki KoyamaShinichiro Koyama
Author information
JOURNALS OPEN ACCESS Advance online publication

Article ID: 9381-17

Details
Abstract

We herein report a 42-year-old man with advanced lung adenocarcinoma and nivolumab-associated dermatomyositis. Nivolumab, an anticancer drug that is classified as an immune checkpoint inhibitor, often induces immune-related adverse events (irAEs). However, there have so far been no reports regarding nivolumab-associated dermatomyositis. This patient was diagnosed with dermatomyositis due to the presence of proximal muscle weakness with abnormal electromyography and magnetic resonance imaging findings; skin lesions, such as heliotrope rash, shawl sign, and periungual erythema; and an elevated serum aldolase level after nivolumab administration. It is important to consider drug-associated dermatomyositis in the differential diagnosis of patients presenting with skin lesions and muscle weakness after nivolumab treatment.

Information related to the author
© 2018 by The Japanese Society of Internal Medicine
feedback
Top